# SDR SWAA2024120955890

- Difficulty date: November 1, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS847 TO BS867 AND LBL23 UPPER POSITION AT AFT CARGO COMPARTMENT 2024-685230<[01] REPLACED WEB LOCATED BTW BS847 TO BS867 AND LBL23 UPPER POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8100 SHEET 1 REV -.;[02] REPLACED WEB LOCATED BTW BS847 TO BS867 AND LBL23 UPPER POSITION AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8100 SHEET 1 REV. VERIFIED
